Patient Log of Experience Using MEVACOR

DRUG RATINGS REPORTS HISTORY FOR A PATIENT TAKING MEVACOR

There are 3 ratings for the drug: MEVACOR in this patient's archive.

Return to All Drug Ratings Page for MEVACOR

Key to ratings for MEVACOR:
5-Very Satisfied: this medicine cured me or helped me a great deal.
4-Satisfied: this medicine helped.
3-Somewhat Satisfied: this medicine helped somewhat.
2-Not Satisfied: this medicine did not work to my satisfaction.
1-Dissatisfied: I would not recommend taking this medicine.
                
Rating   Reason Side Effects Comments Sex Age Time Taken
and Dosage
Date Added

 1  High Cholestorel First thought my stiffness and soreness was from using the computer and mouse, but it started to progress more and more until I couldn't take it! Here is a rundown of the soreness: Stiff neck muscles, burning muscles around shoulder blades; weakness in fingers, tingling from elbows to index fingers and wrists (mostly right side - also hurt right shoulder more when tossed a pillow); slight pinching pain in lower right foot (the instept area for about 4 days now); arms and legs will feel heavy after use (i.e. housework and cooking, walking up a hill or even on flat surface for over 30 minutes); sometimes have hip tenderness and lower back tenderness; some thigh tenderness in muscles. I feel stiff allover from morning to night. Sometimes hard to get comfortable to sleep. I'm not exercising right now as I just can't with soreness like this. I feel like I've been in an accident and am sore allover and stiff. Don't take statins of any kind! Stopped taking Lovastatin 5 days ago. Did not wean off. Called my doctor and told her about the symptoms and was told to stop taking Lovastatin. Have not had any improvement in my muscle stiffness, soreness, etc. as of yet. F 49 11 months
20 mg 1X D
9/30/2013
 1  High Cholestol (high LDL) Update from first Rating of this Medicine dated: 9/30/2013. I was taking Lovastatin which is same as Mevacor. Would like to update readers for their own use: 1. Stated on 9/30/2012 that I did not feel any relief after 5 days of stopping the medicine. 2. On the 7th day I had more energy and was feeling better, as in having my usual alertness and energy back, not so tired. 3. By the second week, my legs were feeling better, I would say that was about 12 days after stop taking the Lovastatin. Today, 10/22/2013, my lower body feels normal except for muscles getting a bit heavy or feeling like they have been exercised too much from doing a regular walk, but besides that I think they will improve to normal in about another 2 weeks. However, my shoulders, neck, elbow, fingers and wrists still feel the side effects (burning muscles in my shoulder blades, stiff/sore neck at times (but is improving), weakness in fingers - but improving, same with the wrists and elbows. My upper arm m My doctor has told me to quit taking this medicine on 9/26/2013 and prescribed Simvastatin, 10 mg. I looked this medicine up on-line and it has the same side effects, so I'm not taking it. Right now, I'm not taking any medicine and using diet - ground flax seed, mediterranean diet, orange juice, broccoli, fish, skinless boneless chicken, no fried foods, whole wheat and whole grains, no processed foods of any kind, no doughnuts, muffins, etc., to try and see if my LDL will be able to be manageable that way. Iím also looking into Bile Acid Resins and Fibrates and/or Beta-Sitosterol, both seem to be a better option. I have asked for an NMR LipoProfile Test (also known as a Particle Test) from my doctor. Everyone should have this test done to see if you have small sticky LDL or big fluffy LDL (the big fluffy ones are what you want), see www.liposcience.com . Have not heard back from my Doctor about the test yet. F 49 0 days
20 mg 1X D
10/22/2013
 1  High Cholestol (high LDL) Update from first Rating of this Medicine dated: 9/30/2013. I was taking Lovastatin which is same as Mevacor. Would like to update readers for their own use: 1. Stated on 9/30/2012 that I did not feel any relief after 5 days of stopping the medicine. 2. On the 7th day I had more energy and was feeling better, as in having my usual alertness and energy back, not so tired. 3. By the second week, my legs were feeling better, I would say that was about 12 days after stop taking the Lovastatin. Today, 10/22/2013, my lower body feels normal except for muscles getting a bit heavy or feeling like they have been exercised too much from doing a regular walk, but besides that I think they will improve to normal in about another 2 weeks. However, my shoulders, neck, elbow, fingers and wrists still feel the side effects (burning muscles in my shoulder blades, stiff/sore neck at times (but is improving), weakness in fingers - but improving, same with the wrists and elbows. My upper arm m My doctor has told me to quit taking this medicine on 9/26/2013 and prescribed Simvastatin, 10 mg. I looked this medicine up on-line and it has the same side effects, so I'm not taking it. Right now, I'm not taking any medicine and using diet - ground flax seed, mediterranean diet, orange juice, broccoli, fish, skinless boneless chicken, no fried foods, whole wheat and whole grains, no processed foods of any kind, no doughnuts, muffins, etc., to try and see if my LDL will be able to be manageable that way. Iím also looking into Bile Acid Resins and Fibrates and/or Beta-Sitosterol, both seem to be a better option. I have asked for an NMR LipoProfile Test (also known as a Particle Test) from my doctor. Everyone should have this test done to see if you have small sticky LDL or big fluffy LDL (the big fluffy ones are what you want), see www.liposcience.com . Have not heard back from my Doctor about the test yet. F 49 0 days
20 mg 1X D
10/22/2013